Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

I suffer from cronic diarrhea for the past 2 years

Hi . I am a female of 47 years old. I suffer from cronic diarrhea for the past 2 years. Drs described several antibiotics and codeien phosphate. It didn t help. Two months ago I went for a gallbladder sonar,blood tests,gastroscopy and a colonoscopy. Result: too much stomach-acid. I use Librax,Iberogast and Lansoloc. It doesn t help. The only other mediciness I use is Cymbalta 60mg and seroquel 25mg for depression . My stool is water. I have to go to the toilet at least 30 times in 24 hours. Please help.
Asked On : Thu, 8 Apr 2010
Answers:  2 Views:  486
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
i would advise you to get a blood sugar estimation done. Also get a serum insulin test and a abdomen ct scan done. It wil help to diagnose the condition. In the mean time i would advise you to consult a gastroenterologist in this regard also get a pap smear done. I hope i have answered your query. Take care.
Answered: Thu, 17 Nov 2011
I find this answer helpful

1 Doctor agrees with this answer

  Anonymous's Response

the drugs you take Cymbalta 60mg and seroquel 25mg both are know to cause diarrhea.

things which help infighting diarrohea

  • keep yourself  re hydrated 
  • maintain hygiene
  • no dairy products  
  • no greasy foods or high fiber diet 
  • eat easy to digest food


Answered: Wed, 14 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor